# SDR AALA202408234871

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 45,188 hours, 18,994 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR LOCK STICKING IN LOCKED POSITION. ADJUSTED DOOR LATCH ON AFT RT LAVATORY DOOR LOCK. OPERTIONAL CHECK GOOD. PER CMM 25-40-65.
